# SDR AALA980186

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT CHECK, DISCOVERED EMERGENCY FLOOR LIGHTING NEAR PASSENGER SEAT 20DEF INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP AT PASSENGER SEAT 20DEF.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
